# SDR DALA2021020500695

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,562 hours, 36,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Pass Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 PASSENGER COMPARTMENT FLOOR STRUCTURE PANELS PRESSURE PANEL FR36LT & FR36RT CRACKS.  CORRECTIVE ACTION ACCOMPLISHED ER/A 589227-14 SECTION II INSPECTION.  CONT ON MON INSP.
